# SDR AALA970117

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT CREASE ANGLE BEAM INSIDE AFT CORNER OF FORWARD ENTRY DOOR.  REMOVED CORRODED CREASE ANGLE AND INSTALLED NEW ANGLE AS PER SRM 51-10-01.  (M)
